MAUDE Adverse Event Report: BOVIE MEDICAL CORP BOVIE; CAUTERY - HIGH TEMP, FINE TIP

BOVIE MEDICAL CORP BOVIE; CAUTERY - HIGH TEMP, FINE TIP
Catalog Number AA01
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The reporter initially sent an email requesting that someone contact them regarding "an adverse event that occurred while using the bovie cautery fine tip ref (b)(4)." no other details regarding the event were received.After repeated attempts to follow up for additional information, the reporter responded on stating: "please disregard.I do believe this was all related to user error.".
 
Additional Manufacturer Narrative
The reporter initially sent an email requesting that someone contact them regarding "an adverse event that occurred while using the bovie cautery fine tip ref (b)(4)." after repeated attempts to follow up for additional information, the reporter responded on stating: "please disregard.I do believe this was all related to user error.".Additional attempts were made to get more details as to what occured, but we have received no further response.Based on the above information, no further actions are required and this can be seen as the final report.If additional information is obtained that contains details regarding what happened, alleges any additional patient involvement, or need for corrective actions a follow up report will be submitted.

Brand Name
BOVIE
Common Device Name
CAUTERY - HIGH TEMP, FINE TIP
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
andy ferrell
3034 owen drive
antioch, TN 37013
6159645553
MDR Report Key13062696
Report Number3007208013-2021-00037
Device Sequence Number4857906
Product Code HQP
UDI-Device Identifier10607151011014
UDI-Public10607151011014
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown